My Gardasil Experience

By Mia Hahn Zeerow, Nustrup, Denmark

Gardasil changed my life.

Gardasil changed my life.

I am a 17-year-old (turning 18 in February) girl from Denmark, who unfortunately has been harmed by the HPV vaccine like thousands of other girls worldwide. I had no idea that this vaccine could take that much energy from me. I have now spent almost two years trying to get a better everyday life.  Before being vaccinated with Gardasil, I was always a very energetic and positive girl, who loved doing gymnastics in my spare time and also worked as an assistant instructor with a children’s team. This was where I relaxed and had a great time away from having to do my homework and any other household tasks. My weekends were typically booked with tournaments, shopping, parties and sleepovers and so on. I always looked forward to my weekends of fun.

January/March/September 2009: I received all Gardasil shots in 8th grade together with my twin sister. We had no concerns about receiving Gardasil, as the authorities encouraged us to be vaccinated in the many campaigns that were circulated at that time. Therefore, we did not have concerns about any adverse reactions, as we had not heard about any of the other girls who had been vaccinated having any serious reactions. We took the three shots, and nothing was wrong with my health for the first year and a half after the vaccine and then suddenly things started to change.

{Editor’s Note: Blatant vaccine damage is worrisome, but another insidious aspect of this supposedly disease-preventing medical procedure is the long term, delayed autoimmune disorders that are triggered.  Reference below, in particular to video presentation by Immunologist, Dr. Yehuda Shoenfeld who explains in his presentation that adjuvants used in most vaccines can trigger autoantibodies six months after vaccination and that the resulting autoimmune disorders can display literally eight years later. [1}} 

Summer 2011: But suddenly, all kinds of illnesses suddenly started to trouble me.  It was (as mentioned) summer time, and I was training for the boarding school, when I suddenly felt that when I ate food containing gluten, this made my digestive system feel very uncomfortable and I also started to feel very nauseous every day. At that time, I did not even think there could be a connection with Gardasil, as it was a year and a half since I received the last shot. To begin with, I phased out bread and cakes containing gluten for a period of time but without any result.  I ignored it as best I could in the hope that the symptoms I was experiencing would disappear somehow. 

Autumn/Winter 2011/2012:  During this period in time, the nausea and the bloating were still with me, and I was actually starting to feel much worse.   I do not remember when, but during the autumn of 2011 there was a period of time when I could not consume or digest anything at all.  I felt sick every time I tried eating anything, and I had to force myself to eat just a little bit. At the same time I suddenly realized that my hands and feet were turning purple even though it wasn’t cold at all.

Then the above stopped for a little while, but the symptoms returned again in the spring of 2012 and this time I lost 3 kilos in weight.   These symptoms continued more or less till the end of 2012.

March-May 2013: I was still very sick with nausea and bloating and also was now experiencing chronic tiredness (fatigue), “calf-cramps” and constipation/diarrhea. I went to the doctor who thought I was depressive.  I was not depressive, I was ill.  My world just collapsed in these months, I felt unwell most of the time and I would start to cry every time I joined my class mates at school.  Eventually I stayed home for a week to try and feel better.

In May 2013, I went to see my doctor once more and she told me not to consume gluten products for about three months. The gluten free diet helped in the first month or two, but then I suddenly got totally constipated and my stomach became so swollen, like that of a pregnant woman, and I felt awful and cried for days because of the unbearable pain. 

September 2013: After believing that gluten was the reason I was experiencing problems with my health, my parents accidentally found an article describing adverse reactions from the Gardasil vaccine.  It did not take me long to find out that there were other girls who had experienced adverse reactions to the vaccine and I went to a meeting to speak with them to find out how they had been affected since vaccination.  It did not take me long to realize that by comparing my illnesses to those being experienced by the other girls that I too had been injured by Gardasil.  In this period of time I also stopped consuming milk products which helped a lot with my bloating. 

December/January 2013/14: My digestion began being very poor again, and I lost my appetite. Once again I was feeling sick daily and my stomach began to feel bloated again. During this time, I could not eat and I have lost more weight, going down from 53 kgs to 50.4 kgs. I am still experiencing bad constipation and this can go on for several days.  No matter what medicine I take or eat lots of prunes and grapes nothing seems to work.  I just watch my stomach getting bigger and bigger and becoming more uncomfortable. 

Adverse reactions I have been experiencing:

  • Abdominal pains (weekly);
  • Chronic Constipation;
  • Gluten and dairy allergy;
  • Dizziness;
  • Sleeplessness;
  • Weight loss;
  • Forgetfulness; Low-back-pain; Cramps;
  • Inability to concentrate;
  • Bloating; Nausea;
  • Cold hands and feet turning purple;
  • Fatigue;
  • Spotty skin from time to time

 

By comparing notes with girls who have been adversely affected by the Gardasil vaccine, by doing a lot of research and finding out what works to improve their health issues, I will do my very best to start to feel better myself.  I know in my heart that I have been adversely affected by the Gardasil vaccine.

Read French translation here.

 

Reference: 

  1. http://vaccinesafetyconference.com/videos.html

 

Comments

  1. My daughter Shawn had the shots in 2008/2009. She was in the hospital 20 days later. She was not a minor so I was not aware, but after extensive study to find the real cause of her deformity and other health problems just didn’t sound right to me I asked her did you take gardasil. Yes was her response. I said well I don’t need to research anymore. I am doing everything I can to return her to the once very normal healthy girl she was. She has crippling effects. She has had to alter her work and life style. Her diet is very restricted. Merck should have notified all health professionals when the lawsuit occurred to look for certain signs of possible gardasil poisoning or side effect. My daughter wasn’t even informed of the vaccine court pay outs. She said she never related the two and neither did any doctor or hospital experience. I am happy she hasn’t died from this drug push on our children. She is well loved by her students, friends, employers and of course her mother. She still has a way to go, but if we can regain even 80% we are getting ahead. I reported to Merck. I am looking through all of her records. She is connecting everything in occurrence from each shot. I am sending a letter to everyone and anyone possible for resolve legal to change the limits of suit regarding gardasil. As a mother I am heart broken to know this happened to her. I am also concerned for other victims. If a gardasil recipient was a president’s daughter, congress or assembly daughter, merck’s daughter, Bill Gates daughter you can be sure laws would protect the victim and legal suit would be life long due to the nature of the side effects.

Speak Your Mind

*

*